Is endolimax nana cyst the cause of my stomach pains? Found out I have endolimax nana cyst in a stool test. How can I get rid of these pains

Depends. Hello! Endolimax nana is not always a trouble maker. However, if you are having persistent symptoms, you may benefit from a treatment to get rid of the endolimax. It is important that you get seen and have your situation completely evaluated to determine the best treatment of your situation.
Unrelated. Your stomach cramp has nothing to do with E Nana. This is a harmless parasite that do not cause any symptoms in a person with normal immunity (disease fighting capability of your body). They usually are self limiting and die on their own in few months. However if the stool report says "too numerous" and you have diarrhea or your immunity is low as in HIV then you need treatment.

Related Questions

Found out that I had endolimax nana cyst present from a stool test. Is it the cause of my stomach discomfort? How to get rid of it?

Possibly yes. parasite is commensal organism, usually not treated. if patient is not from country where he contacted parasite, he could feel uncomfortable from infection. treated with flagyl. Read more...